Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Paxil withdrawal
    avatar
    Cindyrobin posted:
    thank you all sooooooooooooooo much for your input. Very much appreciated. Unfortunatley I could not get a psychiatrist with the insurance I have and I have a nurse practioner. i did call her as all of you have suggested and she gave me NO guidance whatsoever. Thankfully I am a Licensed Mental Health Counselor so I have some knowledge of withdrawing from meds but not enough to do this without expert guidance. I knew enough to know she was wrong. SO I did contact my pharmacist and she would not tell me ANYTHING! she said it was a liability issue and I would have to ask my prescribing doc. Can you believe this! I am so sick of everyone being so afraid of liability. What they don't seem to realize is without an expert source of info I could have very well comitted suicide. Where's the liability there?????????????? Disgusting.

    Anyway I tolerated almost every single symtom some of you described for about 2 weeks. They are now becoming less and easier to tolerate. But my message to ALL of you on here.....question everything. Be aware that not all docs or NP's know what they are doing. Rely on your intuition. If something doesn't seem right to you, it probably isn't. Dont be intimidated by medical degress. Psycotropic meds are tricky. Everyone responds differently and there is no way for anyone to know until you go through hell trying to get the right med or combination.

    I also adivse all of my clients, that if you are prescribed several meds, do not take more than one at a time. This way you can better determine which one is giving you problems. And it is surprising to me the number of medical "professionals" who do not tell their patients that.

    In the end, I did unfortunately have to suffer with withdrawing too quickly because my NP just did not give me ANY guidance despite my efforts to get that from her. So believe you me, I will be looking for someone else. And if I had my way, she would be out of a job and never allowed to practice again. So I again, I urge all of you, do your research with a reliable and trusted source. don't assume that people who are allowed to prescribe know everything. They don't.

    Thanks a million for your responses. I so appreciate it. And I am grateful for this website. Blessings to you all.

    Cindyrobin
    Reply
     
    avatar
    susiemargaret responded:
    hello, C --

    i am so, so sorry you had to suffer thru such horrible withdrawal symptoms in withdrawing from paxil. it seems completely outrageous that you could not get any medical advice on how to do this.

    i send you caring thoughts and hope you will have an easier time of it from now on.

    -- susie margaret
    what good is gold, or silver too, if your heart's not good and true -- hank williams, sr.
     
    avatar
    Cindyrobin replied to susiemargaret's response:
    Thank you. Yes it is getting better, tolerable now. But you are right, i should have been able to get that info from the prescriber. Pretty sad. I justhope no permanent damage has been done to my brain and body.
    Thanks again for the caring thoughts and words.
    Cindyrobin


    Helpful Tips

    safe AD to take with tramadol.
    my doctor just put me on tramadol and i take cymbalta. More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.